# SDR SWAA031067

- Difficulty date: May 12, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 727, WL 148 & RBL 4.  REPAIRED FUSELAGE FRAME PER SRM.
